# SDR SIMA20170915001

- Difficulty date: September 15, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 35,989 hours, 25,942 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: APR159114
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INITIAL CLIMBOUT, BRAKE OVERHEAT WARNING. WITH GEAR DOWN, TEMP DECREASE WITH LATER ERRATIC TEMP INDICATIONS.  ERRATIC TEMP INDICATIONS WITH WARNING MESSAGE CONTINUED DURING TAXI IN.   REMOVED AND REPLACED NR 4 MLG BRAKE TEMP SENSOR, OPS CHECKED GOOD IAW AMM 32-46-01.
